Active Ingredient (in each tablet)-Purpose. Dimenhydrinate 50 mg - Antiemetic. Inactive Ingredients: Anhydrous Citric Acid, Aspartame, FD&C Yellow #6 Aluminum Lake, Flavors, Magnesium Stearate, Maltodextrin, Methacrylic Acid Copolymer, Modified Starch, Sorbitol.
To prevent motion sickness, the first dose should be taken 1/2 to 1 hour before starting activity. To prevent or treat motion sickness, see below: Adults and children 12 years and over: Take 1 to 2 chewable tablets every 4-6 hours. Do not take more than 8 chewable tablets in 24 hours, or as directed by a doctor. Children 6 to under 12 years: Give 1/2 to 1 chewable tablet every 6-8 hours. Do not give more than 3 chewable tablets in 24 hours, or as directed by a doctor. Children 2 to under 6 years: Give 1/2 chewable tablet every 6-8 hours. Do not give more than 1 1/2 chewable tablets in 24 hours, or as directed by a doctor. Other information: Phenylketonurics: contains phenylalanine 0.75 mg per tablet. Store at room temperature 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit is broken or torn.
Always refer to the actual package for the most accurate information